MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 4/12MM

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 4/12MM
Model Number 02.07.0412PSF
Health Effect - Clinical Code Pain (1994)
Date of Event 01/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 february 2020: lot 168565: (b)(4) items manufactured and released on 7-mar-2017.Expiration date: 2020-02-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar event reported.Other devices involved in the event: gmk-primary 02.07.2004l femur std cemented size 4 l lot.113976 (k090988).Batch review performed on 25 february 2020: lot 113976: (b)(4) items manufactured and released on 14-dic-2011.Expiration date: 2016-10-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar event reported.Gmk-primary 02.07.1204l tibial tray fixed cemented size 4 l lot.114497 (k090988).Batch review performed on 25 february 2020: lot 114497: (b)(4) items manufactured and released on 08-feb-2012.Expiration date: 2016-12-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar event reported.Gmk-primary 02.07.0034rp patella resurfacing size 2 lot.120696 (k090988).Batch review performed on 25 february 2020: lot 120696: (b)(4) items manufactured and released on 27-apr-2012.Expiration date: 2017-03-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar event reported.
 
Event or Problem Description
Two years after the previous revision surgery, the patient came in reporting pain.The cause of the pain is unknown.The surgeon revised all the components.The surgery was completed successfully.

Brand Name
GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 4/12MM
Common Device Name
TIBIAL INSERT PS FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9769048
Report Number3005180920-2020-00106
Device Sequence Number18996126
Product Code JWH
UDI-Device Identifier07630030817748
UDI-Public07630030817748
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/19/2020
Device Model Number02.07.0412PSF
Device Catalogue Number02.07.0412PSF
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2020
Initial Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;